# SDR ASAA2019051929424

- Difficulty date: May 19, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 44,580 hours, 12,949 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13179
- Condition: Failed
- Location: Lt Ram Air
- Part time: 39,250 hours, 11,557 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REPORTS OF LT PACK TRIP OFF IN FLIGHT. GROUNDED - YES. C/W TSR NO DEFECTS FOUND. REPLACED LT RAM DOOR ACTUATOR PER AMM 21-51-21 AS REQUESTED BY TECH SERV.
